A Žižekian ideological critique of managerialism

Abbott, Keith and Hearn Mackinnon, Bruce 2019, A Žižekian ideological critique of managerialism, European management journal, vol. 37, no. 2, pp. 133-138, doi: 10.1016/j.emj.2018.10.002.

Attached Files
Name Description MIMEType Size Downloads

Title A Žižekian ideological critique of managerialism
Author(s) Abbott, KeithORCID iD for Abbott, Keith orcid.org/0000-0002-6346-6030
Hearn Mackinnon, BruceORCID iD for Hearn Mackinnon, Bruce orcid.org/0000-0003-1899-8457
Journal name European management journal
Volume number 37
Issue number 2
Start page 133
End page 138
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-04
ISSN 0263-2373
Language eng
DOI 10.1016/j.emj.2018.10.002
Indigenous content off
Field of Research 1503 Business And Management
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2018, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30116906

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Management
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 219 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 21 Jan 2019, 11:31:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.